ZocdocAnswersMy bp is 127/87 pulse 125. Sharp pain in my temple and I become confused and my vision blurs. What should I do?

Question

My bp is 127/87 pulse 125. Sharp pain in my temple and I become confused and my vision blurs. What should I do?

i'm not pregnant, i had a mini stroke earlier this year.This is an everyday thing, i'm usually tired, i'm on lisinopril 20 mg. i've had a few people in my family die of a brain aneurysm, 2 this year in fact. i have blue care but when i go to a doctor they seem to think its in my head maybe because i'm 28. my pharmacist however thinks something is going on, i've been to a couple different doctors they seem more in a hurry to get everyone in there out than actually try to help.I don't know what to do and i'm getting scared i just don't feel right, my heart is often times hard and fast so much so you can see it through the skin. and no i don't do drugs, or drink, or smoke.and when i had the mini stroke it affected the right side of my body. whats ben going on now is on the left. please help.

Answer

Thank you for your question, and I am sorry to hear about the medical problems you have been struggling with of late. It sounds as if they are having a significant impact on your life. In order to provide accurate management recommendations, a doctor would need to know the full details of your medical history and would also need to perform a thorough physical exam. In addition, you may need other tests. Therefore, I strongly encourage you to see a cardiologist to discuss these concerns. A rapid heart rate can be caused by many different disorders. Stimuli such as fever, pain, anxiety, and infection can cause your heart rate to increase. Certain arrhythmias can cause your heart to beat quickly. Examples include atrial fibrillation, atrial flutter, AV nodal reentrant tachycardia, and atrial tachycardia. Some of these arrhythmias, including atrial fibrillation and atrial flutter, increase your risk of stroke. Detection of these arrhythmias often requires an EKG or a Holter monitor, which is a longterm EKG monitor. Confusion and blurry vision can be due to an arrhythmia that causes your heart to beat so quickly that your brain does not receive adequate blood flow. Given the complexity of your medical history, I strongly encourage you to raise these concerns with a cardiologist.

This answer is for general informational purposes only and is not a substitute for professional medical advice.

If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.